# SDR 98ZZZX1854

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4057R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240361
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: SHARC7
- Condition: Misinstalled
- Location: Antenna
- Component: Leigh
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND AND REMOVED RIGHT ANGLE CONNECTOR ADAPTER TERMINATED WITH A 50 OHM RESISTOR AT ANTENNA CONNECTOR OF ELT.  RADIATED OUTPUT POWER FROM ELT WOULD HAVE BEEN REDUCED BY AT LEAST 75 PERCENT.
